# SDR DALA1250553733

- Difficulty date: May 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 31,883 hours, 17,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A534226
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727, LBL 24 SPLICE STRAPS CRACKED.  REPAIRED IAW ERA 506381-14, REV O.
